# SDR AALA202007149010

- Difficulty date: July 11, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 59,541 hours, 26,734 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 201590002
- Part serial: B460
- Condition: Defective
- Location: Rt Mlg
- Part time: 57,747 hours, 29,843 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED, ON GEAR EXTENSION, NOSE AND LEFT GEAR TAKE 4-5 SECONDS LONGER THAN THE RIGHT GEAR TO EXTEND.  ALSO LOUD "CLUNK" FROM NOSE WHEEL ON EXTENSION.  TROUBLESHOOTING DETERMINED NOSE AND LEFT MAIN GEAR OPERATE NORMALLY, RIGHT MAIN GEAR WAS SLAMMING DOWN AND UP HARD.  REPLACED RETRACT ACTUATOR ON RIGHT MAIN LANGING GEAR PER AMM 32-31-46, OPERATIONAL CHECK NORMAL, NO LEAKS NOTED.
